# SDR C77A20161102003

- Difficulty date: November 2, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N636CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 22,234 hours, 12,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 14-17
- Part time: 11,222 hours, 6,468 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK HAS CORROSION AT FRAMES 14 AND 17, X 4270 - 5064, Y +273.     REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-01 & 51-43-01.
